MAUDE Adverse Event Report: SCHOELLY FIBEROPTIC GMBH LIGHT GUIDE CABLE; CAMERA SYSTEM, NIR FI LIGHT SOURCE

SCHOELLY FIBEROPTIC GMBH LIGHT GUIDE CABLE; CAMERA SYSTEM, NIR FI LIGHT SOURCE
Model Number 470656-01
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the handheld camera light guide cable for evaluation, but evaluation has not been completed as of the date of this report.Therefore, the root cause of the customer reported failure mode has not been determined.The provided images are consistent with the allegation of a burned cable.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the light cord for the near infrared (nir) handheld camera got really hot.The caller mentioned that at the end of the case, there was smoke coming from the light cord, and one side was completely burned.The caller was unsure how long the light was left on for, but indicated they had turned off the light cord earlier in the procedure.They informed they would take this light cord out of rotation.The procedure was completed with no reported injury.

Brand Name
LIGHT GUIDE CABLE
Common Device Name
CAMERA SYSTEM, NIR FI LIGHT SOURCE
Manufacturer (Section D)
SCHOELLY FIBEROPTIC GMBH
robert-bosch-strasse 1-3
denzlingen 79211
GM  79211
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24641369
Report Number2955842-2026-16574
Device Sequence Number9894588
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470656-01
Device Catalogue Number470656
Device Lot NumberN/A
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown